MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT
Model Number PHA04410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient was revised due to pain.Revision (b)(4).Side:l: primary asa: p2 - mild disease not incapacitating.Components not revised: procotyl l beaded and ha coated cup size 54mm (b)(4).Rim-lock a-class cross-linked polyethylene liners 0 deg 32mm id group e (b)(4).

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8996407
Report Number3010536692-2019-01037
Device Sequence Number18908347
Product Code LZO
UDI-Device IdentifierM684PHA044101
UDI-PublicM684PHA044101
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04410
Device Catalogue NumberPHA04410
Device Lot Number1693039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR